# SDR 2019FA0000145

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: General aviation
- Aircraft: N272C
- Make and model: Mrchti SF260B
- Aircraft serial: 2001
- Aircraft time: 4,905 hours, 100 cycles
- Engine: Lyc O540*
- Engine time: 4,905 hours, 100 cycles
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: 26013107101
- Condition: Defective
- Location: Throttle
- Part time: 4,905 hours, 100 cycles
- Component: Throttle Contro, Mrchti
- Component part number: 26013107101
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE INSTALLATION THROTTLE SPRING BACK WAS EXCESSIVE WITH LOSS OF THROTTLE CONTROL. THROTTLE WOULD GLADLY GO TO IDLE AND STAY THERE EVEN WHEN FULLY ADVANCED. FACTORY AIRFRAME ATTACHMENT IS ON THE FLEXIBLE CABLE 2.5 INCHES AWAY FROM SOLID ATTACHMENT SECTION OF FLEX CABLE ASSEMBLY ALLOWING LATERAL DEFLECTION OF CABLE CONTROL AND LOSS OF LINEAR MOVEMENT (CLOSED TO OPEN = COMPRESSION WHERE AS OPEN TO CLOSED = TENSION OF THE INNER ELEMENT OF ASSEMBLY) WITH RESULTING LOSS OF THROTTLE OPENING . PART # 260-13-253-03 BRACKET FUEL SELECTOR VALVE /260-13-158-11 BLOCK HALF THROTTLE CONTROL GUIDE AND 260-13-107-101 CONTROL ASSEMBLY PUSH PULL REQUIRE AN ADDITIONAL GUIDE ATTACHMENT INSTALLED TO PREVENT THE FLEXIBLE SHEATH FROM LATERAL MOVEMENT.( ATTACHMENT TO SOLID FLEX CABLE ELEMENT AFT OF THE FLEXIBLE SHEATH 260-13-107-101 TO ATTACHMENT HARDWARE OF 260-13-158-11 IS REQUIRED) THIS DEFECT OF DESIGN WILL AT ANY RESTRICTION DOWN STREAM OF THE THROTTLE ATTACHMENT PREVENT FULL THROTTLE CONTROL AND OPERATION, THE PROPOSED BRACKET TOOK ME ONE HOUR TO MANUFACTURE AND 15 MINUTES TO INSTALL ( 337 ) 4130 X .080 X 3,375 X 1.375 TAPERING TO .6875 WITH.625 X .6875 TAIL BENT 90 DEGREE DRILL AND SLOTTED TO WHERE THE CABLE SOLID PART ATTACHMENT IS,THEN CRIMPED TO SOLID ATTACHMENT GROOVE.  (FINISHED MEASUREMENTS) WITH TWO NEW BOLTS TO ATTACH IT OVER THE 260-13-158-11 BLOCK..
